MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR 12/30°

RICHARD WOLF GMBH SHARK; CUTTING ELECTRODE MONO 24FR 12/30°
Model Number 46782435
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
On april 24, 2023, richard wolf medical instruments corp.(rwmic) received a medwatch report # (b)(4) regarding a working element passive mono 12/30° part 8674225, batch # unknown.According to the received information, "while using the resectoscope.Apparent there was a fire on the hand piece to the resectoscope during a prostate procedure.No harm to the patient or surgeon during the event.The working element caught on fire during use." it is suspected that the cutting electrode mono 24fr 12/30°, part id: 46782435, batch # 21003532, within the hand piece (working element passive mono 12/30° part 8674225, batch # unknown) is what had ignited.The reported issue caused a 15 minute delay in the procedure while the fire was put out and the back-up device retrieved to complete the scheduled procedure.There is no report of injury to the patient or other personnel.

Brand Name
SHARK
Common Device Name
CUTTING ELECTRODE MONO 24FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
marco bruxmeier
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key16989269
Report Number9611102-2023-00029
Device Sequence Number20526055
Product Code FAS
UDI-Device Identifier04055207049051
UDI-Public04055207049051
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K060720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46782435
Device Catalogue Number46782435
Device Lot Number21003532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART 815.053 - HF CONNECTION CABLE MONO L 5M; PART 8674225 - WORKING ELEMENT PASSIVE MONO 12/30°
Patient Age85 YR
Patient SexMale
Patient Weight100 KG